# SDR USAA2014081500003

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 99,233 hours, 18,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 233T42464
- Part serial: D00451
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 81,428 hours, 14,526 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU DURING COCKPIT CHECK FOUND P61 SQUIB TEST 1 NOT SATISFACTORY FOR THE LT OVERWING EMER EXIT.  REPLACED M00032 SQUIB TEST PANEL.  VENDOR SHOP FINDINGS, UNIT TESTED EXTENSIVELY FOR INTERMITTENT OPERATION OF L5.  L5 PASSED ALL TESTING.  CUSTOMER COMPLAINT NOT CONFIRMED.
